JournalsprimsVol. 10, No. 3pp. 737–762

Cohomologies of Lie Algebras of Vector Fields with Coefficients in Adjoint Representations Hamiltonian Case

  • Yukihiro Kanie

    Kyoto University, Japan
Cohomologies of Lie Algebras of Vector Fields with Coefficients in Adjoint Representations Hamiltonian Case cover
Download PDF

Cite this article

Yukihiro Kanie, Cohomologies of Lie Algebras of Vector Fields with Coefficients in Adjoint Representations Hamiltonian Case. Publ. Res. Inst. Math. Sci. 10 (1974), no. 3, pp. 737–762

DOI 10.2977/PRIMS/1195191890